# SDR DHL2005746515

- Difficulty date: July 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R CORRODED AT BS 700.  CUT OUT DAMAGED SECTION OF STR 27R BS 700 3.5", REPLACED WITH FILLER MAT ID BAC1498-131 PO9001873 3.5" AND STR DOUBLER BAC1498-144 PO 335792 10.5" IAW B727 SRM 53-10-3 FIG 1.  TREATED & PRIMED REPAIR PARTS IAW B727 SRM 51-10-2, INSTALLED REPAIR PARTS IAW B727 SRM 53-10-3 FIG 1.
